# SDR SWAA2019022630038

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 26,723 hours, 16,043 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG11795
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE GIRT BAR SKIRT WORN.  R&R SLIDE ASSEMBLY PER AMM.
